Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Decomposing compact $ 3$-manifolds into homeomorphic handlebodies


Author: J. Scott Downing
Journal: Proc. Amer. Math. Soc. 24 (1970), 241-244
MSC: Primary 57.05; Secondary 54.00
MathSciNet review: 0250318
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, An alternative proof that 3-manifolds can be triangulated, Ann. of Math. (2) 69 (1959), 37–65. MR 0100841
  • [2] J. F. P. Hudson and E. C. Zeeman, On regular neighbourhoods, Proc. London Math. Soc. (3) 14 (1964), 719–745. MR 0166790
  • [3] H. Seifert and W. Threlfall, Lehrbuch der Topologie, Teubner, Leipzig, 1934; reprint Chelsea, New York, 1947.
  • [4] E. C. Zeeman, Seminar on combinatorial topology, Inst. Hautes Études Sci., Paris, 1963. (mimeographed)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.05, 54.00

Retrieve articles in all journals with MSC: 57.05, 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0250318-1
Article copyright: © Copyright 1970 American Mathematical Society